Osteoporosis Medication Linked to Unu...

Osteoporosis Medication Linked to Unusual Thigh Fractures

There are 8 comments on the WebMD story from Feb 8, 2012, titled Osteoporosis Medication Linked to Unusual Thigh Fractures. In it, WebMD reports that:

Feb. 8, 2012 -- Some drugs used to strengthen bones may increase the risk of an unusual type of fracture if patients take them for many years, a new study shows.

Join the discussion below, or Read more at WebMD.


Chicago, IL

#1 Feb 17, 2012
This is ironic, a drug instead used to strengthen bones may cause the risk of an unusual type of fracture if the patient still take it for many years.

Carlos Romano

New York, NY

#2 Feb 17, 2012
This side effect of femur fractures because of osteoporosis has led to many Fosamax lawsuits. However the FDA still claims that the connection between the two need more research. http://www.rotlaw.com/fosamax/

Torrance, CA

#5 Mar 15, 2012
Yeah there are several drugs for osteoporosis which if taken too much dosage may cause bone fracture instead, it is best when under medication to have a regular visit with the doctor and to have oneself assess esp. consult the kind of medication and dosage you are having to avoid any kind of complication. See also http://www.depuypinnaclelawsuit.com/hip-repla...

Los Angeles, CA

#6 Apr 30, 2012
In case you have not heard, there are more side effects this drug can offer aside from these thigh fractures.

Since: May 12

King Of Prussia, PA

#7 May 29, 2012
It's scary that this drug is causing the exact thing that it was supposed to prevent. We've been investigating a number of incidences in which Fosamax has caused femur fractures. Feel free to message me directly, or check out ourwebsite if you would like to share information. http://www.anapolschwartz.com/practices/Fosam...
Ronald S

Wilmington, DE

#8 Jul 6, 2012
This is an interesting finding which confirms what has been published in studies about osteoporosis medications like biphosphonates. For more information, see http://fosamaxsideeffects.blog.com/

Philadelphia, PA

#9 Aug 10, 2012
Painful and limiting fractures are the very reason why people with bone diseases take bisphosphonates like Fosamax. It is daunting to know that this drug may also cause the very thing it was designed to prevent. Visit http://www.fosamax-lawsuit.net/femur-fracture... to get educated of how Fosamax may have been associated with femur fractures.
Eddy P

Flushing, NY

#10 Oct 6, 2012
Bisphosphonates like Fosamax are on trial now for these very complications that they failed to warn the physicians that they sold to prescribe to patients. People who are taking this now should be aware of these facts and act accordingly based on a well-informed decision. Read more about it here: http://www.fosamaxclassactionlawsuit.com/upda...

Tell me when this thread is updated:

Subscribe Now Add to my Tracker

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Lakewood Discussions

Title Updated Last By Comments
Review: Financial Plus Investment (Jul '08) 7 min Modelos Maxim 2,651
News UCLA FOOTBALL NOTEBOOK: Neuheisel says Prince w... (Sep '10) 3 hr Trojan 30,246
Phubbing: The Latest Epidemic To Hit The US 5 hr Horatio 2
Times have changed since the 1992 LA riots 5 hr Horatio 3
News Cal State Long Beach: Undocumented immigrant ca... 6 hr Goya 13
Why Do Policemen Like Doughnuts? 9 hr Kopps 7
News California Conservatives: Doing Something About... 9 hr ronnie 1
More from around the web

Personal Finance

Lakewood Mortgages